# SDR 3S8R201109020008

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: General aviation
- Aircraft: N511AV
- Make and model: Dhav DHC8103
- Aircraft serial: 51
- Aircraft time: 54,902 hours, 60,068 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 8541073410110
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD ENGINE AFT NACELLE LOWER STIFFENER ANGLES CRACKED.  COMPLIED WITH PERMANENT REPAIR OF BOTH ANGLES, IAW 8-54-310.
